American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] John B. Conway. The compact operators are not complemented in $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 32 (1972) 549-550. MR 0288559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John M. Hosack. Semicontinuity of nullity or deficiency implies normability of the space . Proc. Amer. Math. Soc. 30 (1971) 321-323. MR 0290078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George R. Giellis. Trace-class for a Hilbert module . Proc. Amer. Math. Soc. 29 (1971) 63-68. MR 0276783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Habib Salehi. On determination of the optimal factor of a nonnegative matrix-valued function . Proc. Amer. Math. Soc. 29 (1971) 383-389. MR 0278056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Hess. A variational approach to a class of nonlinear eigenvalue problems. . Proc. Amer. Math. Soc. 29 (1971) 272-276. MR 0284890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. R. Wogen. On special generators for properly infinite von Neumann algebras . Proc. Amer. Math. Soc. 28 (1971) 107-113. MR 0276790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. R. Baxter. A class of ergodic transformations having simple spectrum . Proc. Amer. Math. Soc. 27 (1971) 275-279. MR 0276440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. A. Akcoglu and A. Brunel. Contractions on $L\sb{1}$-spaces . Trans. Amer. Math. Soc. 155 (1971) 315-325. MR 0276439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Keane. Contractibility of the automorphism group of a nonatomic measure space. . Proc. Amer. Math. Soc. 26 (1970) 420-422. MR 0265555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Bunce. Characters on singly generated $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 25 (1970) 297-303. MR 0259622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Sine. A mean ergodic theorem . Proc. Amer. Math. Soc. 24 (1970) 438-439. MR 0252605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Donald O. Koehler. $G\sb{2n}$ spaces . Trans. Amer. Math. Soc. 150 (1970) 507-518. MR 0262806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Zaidman. Bounded solutions of some abstract differential equations . Proc. Amer. Math. Soc. 23 (1969) 340-342. MR 0245953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert B. Leech. On the characterization of $\mathcal{H}(B)$ spaces . Proc. Amer. Math. Soc. 23 (1969) 518-520. MR 0250051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James S. Howland. Analytic continuation of the $S$-matrix for potential scattering . Proc. Amer. Math. Soc. 21 (1969) 381-385. MR 0248457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert S. Strichartz. A multilinear version of the Marcinkiewicz interpolation theorem . Proc. Amer. Math. Soc. 21 (1969) 441-444. MR 0238070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Takaguchi. Commuting projections with assigned ranges . Proc. Amer. Math. Soc. 20 (1969) 368-374. MR 0235411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James D. Stafney. The spectrum of an operator on an interpolation space . Trans. Amer. Math. Soc. 144 (1969) 333-349. MR 0253054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. C. Zachmanoglou. An application of Holmgren's theorem and convexity with respect to differential operators with flat characteristic cones . Trans. Amer. Math. Soc. 140 (1969) 109-115. MR 0240442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. A. Coburn. The $C\sp{\ast} $-algebra generated by an isometry. II . Trans. Amer. Math. Soc. 137 (1969) 211-217. MR 0236720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C.-Y. Lo. On polynomials in self-adjoint operators in spaces with an indefinite metric . Trans. Amer. Math. Soc. 134 (1968) 297-304. MR 0232198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alan McIntosh. Representation of bilinear forms in Hilbert space by linear operators . Trans. Amer. Math. Soc. 131 (1968) 365-377. MR 0221299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. A. Coburn and A. Lebow. Components of invertible elements in quotient algebras of operators . Trans. Amer. Math. Soc. 130 (1968) 359-365. MR 0223901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Habib Salehi. On the alternating projections theorem and bivariate stationary stochastic processes . Trans. Amer. Math. Soc. 128 (1967) 121-134. MR 0214135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1